A mathematical model of the efficiency of sympathetic effects on rat skeletal muscle vessels
Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1092-1095
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_5_a17,
author = {V. B. Koshelev and I. M. Rodionov and O. D. Meshcheryakova and O. N. Stavskaya},
title = {A mathematical model of the efficiency of sympathetic effects on rat skeletal muscle vessels},
journal = {Doklady Akademii Nauk},
pages = {1092--1095},
year = {1980},
volume = {250},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a17/}
}
TY - JOUR AU - V. B. Koshelev AU - I. M. Rodionov AU - O. D. Meshcheryakova AU - O. N. Stavskaya TI - A mathematical model of the efficiency of sympathetic effects on rat skeletal muscle vessels JO - Doklady Akademii Nauk PY - 1980 SP - 1092 EP - 1095 VL - 250 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a17/ LA - ru ID - DAN_1980_250_5_a17 ER -
%0 Journal Article %A V. B. Koshelev %A I. M. Rodionov %A O. D. Meshcheryakova %A O. N. Stavskaya %T A mathematical model of the efficiency of sympathetic effects on rat skeletal muscle vessels %J Doklady Akademii Nauk %D 1980 %P 1092-1095 %V 250 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a17/ %G ru %F DAN_1980_250_5_a17
V. B. Koshelev; I. M. Rodionov; O. D. Meshcheryakova; O. N. Stavskaya. A mathematical model of the efficiency of sympathetic effects on rat skeletal muscle vessels. Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1092-1095. http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a17/